# SDR UALA2012101505868

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,769 hours, 9,720 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: S210W1101012
- Part serial: 55
- Condition: Out Of Tolerance
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CH4107 NR 2 ENGINE LEFT IP CHECK VALVE FLAPPER END PLAY OUT OF LIMITS.  REPLACED NR 2 ENGINE LEFT IP CHECK VALVE PER MM.
